A Pseudoconfiguration of Points without Adjoint

Hochstättler, Winfried and Kromberg, Stephan (1996) A Pseudoconfiguration of Points without Adjoint.
Published in: Journal of combinatorial theory : Series B Vol. 68 (2). pp. 277-294.

Abstract

We give an example of a simple oriented matroid cal D that admits an oriented adjoint. Already any adjoint of the underlying matroid D, however, does itself not admit an adjoint. D arises from the wellknown Non-Desargues-Matroid by a coextension by a coparallel element and, hence, has rank 4. The orientability of D and some of its adjoints follows from an apparantly new oriented matroid construction given in the paper that is a very special case of an amalgam of two copies of one oriented matroid.


Actions:
Download: [img] Postscript - Preprinted Version
Download (306kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr95-195
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:46
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/195